# SDR WTAA950216

- Difficulty date: July 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

BFL - BIRD STRIKE REPORTED AT LOWER LEFT SIDE OF FUSELAGE DURING APPROACH TO LANDING.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE ACCOMPLISHED BIRD STRIKE INSPECTION NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
